Kaftan's Dogmatik
Autor principal: | |
---|---|
Tipo de documento: | Electrónico Artículo |
Lenguaje: | Inglés |
Verificar disponibilidad: | HBZ Gateway |
Interlibrary Loan: | Interlibrary Loan for the Fachinformationsdienste (Specialized Information Services in Germany) |
Publicado: |
1898
|
En: |
The American journal of theology
Año: 1898, Volumen: 2, Número: 4, Páginas: 802-827 |
Acceso en línea: |
Volltext (JSTOR) Volltext (kostenfrei) |
Obras secundarias: | Enthalten in: The American journal of theology
|
---|---|
Persistent identifiers: | DOI: 10.1086/476955 |